I typically start my period at the end of a month and then it continues to lead into the next month. Last month, I ended on the 4th and then had another period in that same month on the 21st-26th. This month, I have yet to have a period. My periods are a little irregular seeing as there have been a few months where I have technically had 2.. but I'm starting to get worried about my late or missed period for this month. I have been sexually active with my boyfriend for over 2 years and for about a year, we haven't used a condom and I'm not on the pill. My boyfriend never actually ejaculates in me, so I was wondering what the chances are of being pregnant from pre-cum alone, and what the chances would be if he hadn't recently ejaculated before intercourse.
As of now, I'm about 5 days late for my period and I have some brown spotting that you typically see at the end of a period, however, I don't feel as though I'm going to start like I usually do. I've had some pains here and there but nothing else. All I'm getting is this brown spotting.
I always get a sticky white goo in my pants, when I wipe it off it sometimes looks a bit yellow. It doesn't itch, smell or I don't suffer from any pain with it. What do you think it is, and who do you think I should see about it?
My boyfriend and I have been sexually active for about two months now and were both virgins before this. We have always used condoms and it has always been enjoyable for both of us. However, many times after we have had sex I feel a dull ache around my lower abdomen or lower back area. I usually notice it within a couple of hours after sex. There have even been times when my stomache got upset afterwards and I have had pains from gas or simply got the runs. It is both uncomfortable and embarrassing. I was wondering if this is normal. What could be causing this? Is there anything I could do to fix it?
Hi, I was recently treated for some sort of bacterial infection in the vagina with metronidazole pills that I took twice a day for a week. Toward the last couple of days of treatment, my discharge came out in long, oozing strings pretty much every time I sat down to go to the bathroom. It was pretty gross! I figured it had something to do with everything being cleared out, but it still lasted for a day or two after I stopped treatment. Now, I've been off of the antibiotics for nearly a week, and I'm still noticing a little bit more discharge than I would probably want. Is there kind of an adjustment period here? Did the medication not fully treat the problem...or did it cause ANOTHER one?